# SDR DHL2007740521

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 69436951
- Condition: Corroded
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSE BS 740 AT LT KEEL BEAM FITTING HAS CORNER FITTING WITH EXFOLIATED CORROSION.  REMOVED DAMAGED FITTING IAW B727 SRM 51-30-2.  LOCATED NEW FITTING AND DRILLED PART 69-43695-1 PO NR 721211 IAW B727 SRM 51-30-5 AND 51-10-1 FIG 1.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED ANGLE FITTING IAW B727 SRM 51-30-2.
